# SDR CHQA20130126030

- Difficulty date: January 26, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 27,797 hours, 26,338 cycles
- Engine: Rroyce AE3007A12
- Engine time: 18,110 hours, 17,004 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800112
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THEY RECEIVED A BLEED 1 VALVE CLOSED MESSAGE.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE DID NOT CLEAR.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BLEED SYSTEM 1 PUSHBUTTON.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
